Title

A short proof of the McCoy conjecture in higher-dimensional classical continuous models of Kac types

RIS ID

113404

Publication Details

Lo, A. 2017, 'A short proof of the McCoy conjecture in higher-dimensional classical continuous models of Kac types', Modern Physics Letters B, vol. 31, no. 10, pp. 1750111-1-1750111-14.

Abstract

We consider the pressure and correlation functions of d-dimensional classical continuous models of Kac type. We prove that if the kth moments of the potential exist, then the system cannot have phase transitions of order lower than k. We also obtain a better formula for the higher derivatives of the pressure that leads to more precise estimates of the truncated correlations.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1142/S0217984917501111